zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Solvability of a fractional boundary value problem with fractional integral condition. (English) Zbl 1239.26007
Summary: Using Banach contraction principle and Leray-Schauder nonlinear alternative we establish sufficient conditions for the existence and uniqueness of solutions for boundary value problems for fractional differential equations with fractional integral condition, involving the Caputo fractional derivative. Some examples are given to illustrate our results.

26A33Fractional derivatives and integrals (real functions)
34B15Nonlinear boundary value problems for ODE
Full Text: DOI
[1] Bagley, R. L.: A theoretical basis for the application of fractional calculus to viscoelasticity, Journal of rheology 27, No. 3, 201-210 (1983) · Zbl 0515.76012 · doi:10.1122/1.549724
[2] Engheta, N.: On fractional calculus and fractional multipoles in electromagnetism, IEEE trans. 44, No. 4, 554-566 (1996) · Zbl 0944.78506 · doi:10.1109/8.489308
[3] Hilfer, R.: Application of fractional calculus in physics, (2000) · Zbl 0998.26002
[4] Mainardi, F.: Fractals and fractional calculus in continuum mechanics, (1997) · Zbl 0917.73004
[5] Magin, R.: Fractional calculus in bioengineering, Crit. rev. Biom. eng. 32, No. 1, 1-104 (2004)
[6] Nishimoto, K.: Fractional calculus and its applications, (1990) · Zbl 0743.33003
[7] K.B. Oldham, Fractional Differential Equations in Electrochemistry, Advances in Engineering Software, 2009.
[8] Podlubny, I.: Fractional differential equations, mathematics in science and engineering, (1999) · Zbl 0924.34008
[9] Sabatier, J.; Agrawal, O. P.; Machado, J. A. T.: Advances in fractional calculus, (2007) · Zbl 1116.00014
[10] Agarwal, R. P.; Benchohra, M.; Hamani, S.: A survey on existence results for boundary value problems of nonlinear fractional differential equations and inclusions, Acta appl. Math. 109, 973-1033 (2010) · Zbl 1198.26004 · doi:10.1007/s10440-008-9356-6
[11] Agarwal, R. P.; Lakshmikanthama, V.; Nieto, J. J.: On the concept of solution for fractional differential equations with uncertainty, Nonlinear anal. 72, 2859-2862 (2010) · Zbl 1188.34005 · doi:10.1016/j.na.2009.11.029
[12] B. Ahmad, J.J. Nieto, Existence results for nonlinear boundary value problems of fractional integro differential equations with integral boundary conditions, Bound. Value Probl. (2009), Art. ID 708576, 11 pages. · Zbl 1167.45003 · doi:10.1155/2009/708576
[13] B. Ahmad, J.J. Nieto, A. Alsaedi, M. El-Shahed, A study of nonlinear Langevin equation involving two fractional orders in different intervals, Nonlinear Anal. Real World Appl., doi:10.1016/j.nonrwa.2011.07.052 (in press).
[14] Arara, A.; Benchohra, M.; Hamidia, N.; Nieto, J. J.: Fractional order differential equations on an unbounded domain, Nonlinear anal. 72, 580-586 (2010) · Zbl 1179.26015 · doi:10.1016/j.na.2009.06.106
[15] Bai, Z.; Liu, H.: Positive solutions for boundary value problem of nonlinear fractional differential equation, J. math. Anal. appl. 311, No. 2, 495-505 (2005) · Zbl 1079.34048 · doi:10.1016/j.jmaa.2005.02.052
[16] Chang, Y-K.; Nieto, J. J.: Some new existence results for fractional differential inclusions with boundary conditions, Math. comput. Modelling 49, No. 3--4, 605-609 (2009) · Zbl 1165.34313 · doi:10.1016/j.mcm.2008.03.014
[17] Chen, F.; Nieto, J. J.; Zhou, Y.: Global attractivity for nonlinear fractional differential equations, Nonlinear anal. Real world appl. 13, 287-298 (2012) · Zbl 1238.34011
[18] Guezane-Lakoud, A.; Khaldi, R.: Study of a third-order three-point boundary value problem, AIP conf. Proc. 1309, 329-335 (2010)
[19] Khan, R. A.: Existence and approximation of solutions of nonlinear problems with integral boundary conditions, Dynam. systems appl. 14, 281-296 (2005) · Zbl 1090.34012
[20] Khan, R. A.; Rehman, M. R.; Henderson, J.: Existence and uniqueness of solutions for nonlinear fractional differential equations with integral boundary conditions, Fractional diff. Eq. 1, No. 1, 29-43 (2011)
[21] Guezane-Lakoud, A.; Belakroum, D.: Rothe’s method for telegraph equation with integral conditions, Nonlinear anal. 70, 3842-3853 (2009) · Zbl 1171.35306 · doi:10.1016/j.na.2008.07.037
[22] Delbosco, D.; Rodino, L.: Existence and uniqueness for a nonlinear fractional differential equation, J. math. Anal. appl. 204, 609-625 (1996) · Zbl 0881.34005 · doi:10.1006/jmaa.1996.0456
[23] Miller, K. S.; Ross, B.: An introduction to the fractional calculus and differential equations, (1993) · Zbl 0789.26002
[24] Kilbas, A.; Srivastava, Hari M.; Trujillo, Juan J.: Theory and applications of fractional differential equations, North-holland mathematics studies, 204 (2006) · Zbl 1092.45003
[25] Deimling, K.: Nonlinear functional analysis, (1985) · Zbl 0559.47040